# SDR USAA2014012700040

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347208900400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS6 CHECK LEVEL 2 EXFOLIATION CORROSION ON AFT CABIN FLOOR STRUCTURE Z BEAM FWD SECTION BETWEEN FRAME 66 TO FRAME 69, Z 500 & Y 1162.5.  REPLACED AFT CABIN FLOOR STRUCTURE Z BEAM FWD SECTION BETWEEN FRAME 66 TO FRAME 69, Z-500 & Y 1162.5 IAW SRM 51-40-00 & DWG D53472780.
